MAUDE Adverse Event Report: AMO(HANGZHOU) CO., LTD. ACUVUE REVITALENS; ACCESSORIES, SOFT LENS PRODUCTS

AMO(HANGZHOU) CO., LTD. ACUVUE REVITALENS; ACCESSORIES, SOFT LENS PRODUCTS
Model Number 9608X
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information unknown/ not provided.Per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Date of event: there was no event associated to this complaint.Lot number: issue identified during labeling review, no individual product involved, hence lot number is not available.Expiration date: unknown, as lot number was not provided.Unique device identifier (udi number): unknown, as lot number was not provided.Operator of device: issue identified during labelling review and product was not used.If implanted, give date: not applicable, as this is not an implantable device.If explanted, give date: not applicable, as this is not an implantable device.Telephone number: (b)(6).Issue identified during labeling review, no individual product was involved.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h4: device manufacture date: unknown, as lot number was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that during a labeling update and review by translation agency, the following error was found in the label of some consumer eye health (ceh) products.In french there is an incorrect translation as per source text.Instead of "do not rinse or store your lenses/lens case with tap water", you can find ¿do not rinse the lenses or their case with tap water¿, hence the word ¿store¿ is missing.Four stock keeping units (sku) are affected: 1.94323qa acuvue revitalens mpds sc 60ml+lc sample ¿ carton am61491qa10e and insert am70574qa11j (shared with 94324qa, 94326qa) affected in fr.2.94324qa acuvue revitalens mpds sc 100ml+lc ¿ carton am61492qa10e affected in fr.3.94326qa acuvue revitalens mpds sc 360ml+lc ¿ carton am61494qa10e affected in fr.4.94327rh acuvue revitalens mpds sc 2x300ml+2lc ¿ carton am61495rh10e and insert am70574rh11j affected in fr.Through follow-up we learned that the insert am70574fm11j contains the error as well.Products are not available as the issue was identified during labeling review and no individual products are involved.No further information was provided.This report is being submitted for acuvue revitalens with sku/catalog number 94323qa.Separate reports are being submitted for the remaining skus.
 
Additional Manufacturer Narrative
Corrected data: in further review of the file, it was discovered that in the initial medical device report (mdr) comments entered in section h10 which we provided to address section h3¿other should have stated the following: the issue was identified during labelling review; no individual product was involved.There was no lot number reported for this device; therefore, no further investigation can be performed.If there is any further relevant information received, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
ACUVUE REVITALENS
Common Device Name
ACCESSORIES, SOFT LENS PRODUCTS
Manufacturer (Section D)
AMO(HANGZHOU) CO., LTD.
200, 4th ave. hz e&t dvlp. zone
hangzhou, zhejiang 31001 8
CH  310018
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key16074192
Report Number3012236936-2022-03202
Device Sequence Number15018335
Product Code LPN
UDI-Device Identifier05050474548657
UDI-Public(01)(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K093254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number9608X
Device Catalogue Number94323QA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer04/24/2023
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown